MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-FG-10S INS,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-FG-10S INS,PKD; SCALER, ULTRASONIC
Catalog Number 82005
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that 30k fsi-sli-fg-10s ins, pkd is alleged the tip is hot.No injury reported.
 
Additional Manufacturer Narrative
Return qty.1, 25016, 30k fsi-sli-10s fg-ld, 00132049 warranty per manufacture date.Test method / gp005-wi02.Inductance: gauge id# 5349 due: 12/31/2026.Result 3.03.Meets spec, does not meet spec, n/a.Tip condition: - meets spec does not meet spec, n/a stack condition, meets spec does not meet spec, n/a, tested on: g130 gage id# 9626-2, due date: 09/30/25, set pressure: 35 psi, water flow: output rate: 35 psi - meets spec does not meet spec, n/a, spray: - meets spec does not meet spec, n/a, water leak: hp sealing ring, proximal ring, distal ring, seam leak , n/a, vibration: - meets spec does not meet spec, n/a, grip condition: meet does not meet spec, n/a, other visual observation: insert has a bad water spray pattern.Insert was tested on a digital thermometer i.D.#6116a.Due date:09/30/2025.The temperature was 86.5 °f, no fault found.The specifications state the temperature is not to exceed 118.4°f.(per frs-8016 rev 6).Alleged event: confirmed not confirmed,.

Brand Name
30K FSI-SLI-FG-10S INS,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22005214
Report Number2424472-2025-00221
Device Sequence Number17919427
Product Code ELC
UDI-Device IdentifierD003820051
UDI-PublicD003820051
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82005
Device Lot Number00132049
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown